A new kind of Diophantine equations

Volume 147 / 2011

Binzhou Xia, Tianxin Cai Acta Arithmetica 147 (2011), 245-251 MSC: Primary 11D99; Secondary 11A25, 11B65. DOI: 10.4064/aa147-3-4

Authors

  • Binzhou XiaDepartment of Mathematics
    Peking University
    100871 Beijing, China
    e-mail
  • Tianxin CaiDepartment of Mathematics
    Zhejiang University
    310027 Hangzhou, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image